Opuscula Math. 34, no. 2 (2014), 363-373
http://dx.doi.org/10.7494/OpMath.2014.34.2.363

 
Opuscula Mathematica

Uniqueness and parameter dependence of positive doubly periodic solutions of nonlinear telegraph equations

John R. Graef
Lingju Kong
Min Wang

Abstract. The authors study a type of second order nonlinear telegraph equation. The existence and uniqueness of positive doubly periodic solutions are discussed. The parametric dependence of the solutions is also investigated. Two examples are given as applications of the results.

Keywords: telegraph equation, doubly periodic solution, Green's function.

Mathematics Subject Classification: 35B10, 35L70.

Full text (pdf)

  • John R. Graef
  • University of Tennessee at Chattanooga, Department of Mathematics, Chattanooga, TN 37403, USA
  • Lingju Kong
  • University of Tennessee at Chattanooga, Department of Mathematics, Chattanooga, TN 37403, USA
  • Min Wang
  • University of Tennessee at Chattanooga, Department of Mathematics, Chattanooga, TN 37403, USA
  • Received: 2013-09-03.
  • Revised: 2013-11-12.
  • Accepted: 2013-11-12.
Opuscula Mathematica - cover

Cite this article as:
John R. Graef, Lingju Kong, Min Wang, Uniqueness and parameter dependence of positive doubly periodic solutions of nonlinear telegraph equations, Opuscula Math. 34, no. 2 (2014), 363-373, http://dx.doi.org/10.7494/OpMath.2014.34.2.363

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.